# SDR AUS20011397

- Difficulty date: November 6, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(AUS) NR 1 ENGINE FIRE WARNING ON STARTUP.  FIRE BOTTLES ACTIVATED. INSPECTION COULD FIND NO EVIDENCE OF FIRE.  INVESTIGATION FOUND THE ENGINE INNER COWLING FIRE WARNING SENSING ELEMENT FAILED THE INSULATION TEST.
